# SDR DALA1516370907

- Difficulty date: December 30, 2010
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 62,639 hours, 48,824 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Not Reported
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER FRONT SPAR RT CHORD ZFS=52 REPAIRED IAW ERA 484065-14.
